Nitrofurantoin: another cause of drug-induced chronic active hepatitis? A report of a patient with HLA-B8 antigen.

@article{Hatoff1979NitrofurantoinAC,
  title={Nitrofurantoin: another cause of drug-induced chronic active hepatitis? A report of a patient with HLA-B8 antigen.},
  author={David Hatoff and Maya Bleich Cohen and B F Schweigert and W M Talbert},
  journal={The American journal of medicine},
  year={1979},
  volume={67 1},
  pages={117-21}
}
Nitrofurantoin, an agent used extensively in chronic urinary tract infections, is rarely incriminated as a hepatotoxin. In this 27 year old women chronic active hepatitis first developed during exposures to nitrofurantoin, and she later suffered exacerbations. Earlier reported cases are reviewed which describe a spectrum of hepatotoxic reactions. This patient has HLA-B8, an antigen associated with autoimmune forms of chronic active hepatitis. It is postulated that the antigen may be associated… CONTINUE READING

From This Paper

Topics from this paper.
11 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 11 extracted citations

Similar Papers

Loading similar papers…